# SDR EE4Y2022041715405

- Difficulty date: April 17, 2022
- Submitted: April 17, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE WORK CARD Nº: 53-120-003 INSPECTION ACCOMPLISHMENT WHICH IS RELATED TO AD 2018-14-09 / SB A320-53-1286 (R1), IT WAS FOUND ON CROSSBEAM SPLICING UPPER ROW AREA AT AFT LH SIDE HOLE IDENTIFY AS H3 WITH CRACK AT 12 O´CLOCK POSITION. DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AND FINAL APPROVAL AND FINAL APPROVAL UNDER AIRBUS DOSSIER 81039658 AND COOPESA'S ENGINEERING ORDER COO-EO-2022-15255 .
